Products of powers of nonnegative derivatives
Authors: Jan Mařík and Clifford E. Weil
Journal: Trans. Amer. Math. Soc. 276 (1983), 361-373
MSC: Primary 26A24
MathSciNet review: 684515
Abstract: This paper contains some results concerning functions that can be written as , where is an integer greater than , are nonnegative derivatives and are positive numbers. If we choose , we obtain theorems about products of nonnegative derivatives.
Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A24
Retrieve articles in all journals with MSC: 26A24